| Model Number |
260678 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd gaspak¿ ez anaerobe container system a false positive result was obtained by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device expiration date: 2021-11-01 h4: device manufacture date: 2020-06-25 h6: investigation summary the investigation required to perform anaerobic reduction, microbiological performance, gas concentration test, visual inspection.Retention samples performed as expected.No discrepancies observed during the visual inspection.No product trend identified for catalog 260678.No corrective action is required based on information evaluated.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.H3 other text : see h10.
Event or Problem Description